Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

2 months old having fever after pentaxin vaccine, even paracetamol has not got fever down. What to do ?

Good day doctor.My son is now 2months and 3 weeks old.He is given 5 in 1 vaccine which is called pentaxin and also H. influenza B. He suffer from fever 3 1/2 days today.I am worrying much because fever did not end in 3 days even if I give him a paracetamol .I am worrying much because he has G6pd.What to do?Do i need to go to his pediatrician for further check-up?Please help.Thanks! AAAA
Asked On : Fri, 16 Nov 2012
Answers:  1 Views:  190
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Pediatrician 's  Response
hello kayla,
i would first like to know whether your child was given H. influenzae B vaccine in addition to Pentaxim. if answer is yes, than u might be interested to know that pentaxim already has H. Influenzae B vaccine as its component, so please make it clear first.
secondly, fever following a vaccination may last for even a week in some children. so fever is not so worrisome thing at this moment if the child is otherwise normally accepting feeds. you can give him paracetamol round the clock 6 hourly for a day or two to check fever from rising.
as far as G6PD deficiency is concerned it is not a contraindication to any of the vaccines given to your son so rest assured about this aspect.
nevertheless you can consult your pediatrician to check for any illness in the child other than side effect of vaccines given so that you can be at peace of mind.
wish your son a rapid recovery
Answered: Fri, 16 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor